# SDR ASAA11510183

- Difficulty date: July 29, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 16,559 hours, 5,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PUSHING RECALL BUTTON CAUSES RIGHT PACK LIGHT TO COME ON.  LIGHT GOES OUT WHEN PUSHING MASTER CAUTION BUTTON.  FOLLOWED QRH NO OTHER ACTION WAS REQUIRED.  ON DEFERRAL.  UNABLE TO DUPLICATE.  ACCOMPLISHED PACK/ZONE TEMP CTL BITE TEST ON NR 1 AND NR 2 CONTROLLERS REF MM 21 61 00.  NO LOGGED FAULTS.
